# SDR AALA20161215022

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 68,818 hours, 11,095 cycles
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061865
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT SHUT DOWN WITH FUEL CONTROL IN OFF POSITION.  CYCLED SWITCH AND ENGINE SHUT DOWN.  ENGINE VALVE LIGHT REMAINED ON.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LEFT MAIN ENGINE CONTROL IAW WC 73-94-02 AND 71-95-20.  OPERATIONAL CHECKED GOOD.
